# SDR SWAA2023102600237

- Difficulty date: September 13, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] UPDATED STEP 10;[02] SCUFF PLATE WAS FOUND CRACKED UPON REMOVAL. IT WAS SENT OUT FOR REPAIR. RECEIVED REPAIRED PART AND REINSTALLED IAW AMM 53-11-02; SOPM 20-50-19; SRM 53-30-15-2R-1; SRM 51-20-01; SOPM 20-20-02. SOPM 20-30-02.;[03] REJECTION REF [TTG8Q00NYPFV];[04] CORRECTION TO LINE 2: SCUFF PLATE WAS FOUND CRACKED UPON REMOVAL. IT WAS SENT OUT FOR REPAIR. RECEIVED REPAIRED PART AND REINSTALLED IAW AMM 53-11-02 (F)2); SOPM 20-50-19; SRM 53-30-15-2R-1 B.(6)-(13); SRM 51-20-01; SOPM 20-20-02. SOPM 20-30-02.;[05] REJECTED SEE: TTG8Q00NZFG6;[06] VERIFIED CORRECTIVE ACTION 3;4;5 VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
